Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Irregular periods with excessive pain, scanty flow followed by spotting dizziness, fatigue. Cause?

I ve been having increasingly painful periods over the last 18 months. This year they have become irregular, missed a whole cycle earlier in the year. My last period was only 3 days long and exceptionally heavy for about 4 hours before suddenly stopping. That was 4 days ago and now i have just started spotting, feeling dizzy and tired. I am 30 and overdue for a pap smear , any thoughts?
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
General & Family Physician 's  Response
Well come to HCM
This is a history of irregular period and this could be due to hormone disturbances and be age is responsible for this, just wait for some time this would be fine, if this persistence then you need to get done the clinical examination and ultrasonography test, take care.
Answered: Wed, 4 Feb 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor